Punjab University Journal of Mathematics
  Punjab University Journal of Mathematics
  Published by: Department of Mathematics
Frequency: Monthly  

Vol. 51(12)(2019)

Caputo-Fabrizio Fractionalized Second Grade Fluid in a Circular Cylinder with Uniform Magnetic Field
by G. A. Danish, M. Imran, N. Sadiq, Najma Sadiq, Madiha Iram, Madeeha Tahir

Adjacency spectral characterization of the graphs
by A.Z. Abdian, S. Pouyandeh and R. Sharafdeini

Phase transition induced by noise in a predator–prey model with herd behavior
by Naveed Iqbal, Ranchao Wu

(On Separately Irresolute and Pre semi open Multiplication Mapping of Topological Spaces defined on Loops
by Muhammad Kashif Maqbool and Muhammad Awais Yousaf

Fractal Analysis and Non-linear Multivariate Model of Keplers stars
by Ingila Rahim and M. Rashid Kamal Ansari

Analytical Approximate Solution of Hepatitis B Epidemic Model Comparison with Vaccination
by M. N. Jan, T. Khan,and G. Zaman

A Study of Anti-rectangular AG-groupoids
by M. Khan, I. Ahmad, M. Iqbal, M. Rashad and Amanullah

A multi-parametric approach to solve flexible fuzzy multi-choice goal programming
by G.A. Ramzannia-Keshteli and S.H. Nasseri
  Copyright Form  
  Instructions for Authors  
  Abstracting & Indexing  
  Editorial Board  
  Current Issue
Vol. 56 (1-2) (2024)
  Previous Issue
Vol. 55 (11-12) (2023)
  Online Contents  
Copyright © 2022 Information Technology Centre University of the Punjab. All rights reserved